Header menu link for other important links
X
Modified analytical approach for generalized quadratic and cubic logistic models with Caputo-Fabrizio fractional derivative
Djeddi N., Shatha Hasan, Al-Smadi M.,
Published in Elsevier B.V.
2020
Volume: 59
   
Issue: 6
Pages: 5111 - 5122
Abstract
In this paper, a modified reproducing kernel algorithm is proposed to solve a class of quadratic and cubic logistic equations with Caputo-Fabrizio fractional derivative in Hilbert space. These equations are the generalization of Verhulst's model which describes population growth taking in account that individuals will compete for limited resources. A novel reproducing kernel function is constructed to create an orthogonal system and to calculate the analytical and approximate solutions in the desirable Sobolev space. The stability, convergence, and complexity of the proposed approach are discussed. Furthermore, the effects of the Caputo-Fabrizio fractional derivatives are studied in solving the population growth model comparing with those of the classical Caputo derivatives. The main motivation for using the proposed technique is high accuracy and low computational cost compared to other existing methods especially when involving fractional differentiation operators. In this orientation, the effectiveness, applicability, and feasibility of this technique are verified by numerical examples. In a numerical viewpoint, the obtained results indicate that the suggested intelligent method has many advantages in accuracy and stability using the new Caputo-Fabrizio derivative. © 2020 Faculty of Engineering, Alexandria University
About the journal
JournalData powered by TypesetAlexandria Engineering Journal
PublisherData powered by TypesetElsevier B.V.
ISSN11100168
Open AccessNo